# SDR SWAA012382

- Difficulty date: August 23, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 8,006 hours, 4,809 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 3818001001
- Part serial: 3640
- Condition: Failed
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(AIR TURNBACK) AFTER TAKEOFF, L/E TRANSIT LIGHT STAYED ILLUMINATED.  REMOVED AND REPLACED NR 4 & 7 L/E SLAT ACTUATORS PER MM.
